MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL

STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Catalog Number 0220180518
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device broke during the procedure.
 
Additional Manufacturer Narrative
From what we saw it was just one kit.We have staff preemptively check the length before every case and this was noticed prior to insertion.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be excessive bending during set up or extreme shipping or storage conditions.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the device broke during the procedure.

Brand Name
IRIS URETERAL KIT
Common Device Name
LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18387523
Report Number0002936485-2023-01316
Device Sequence Number16803022
Product Code FCS
UDI-Device Identifier37613327174817
UDI-Public37613327174817
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220180518
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown